A 16-year-old female asked:
Disclaimer

i took plan b on sunday and it is now saturday (6 days) and now i am experiencing light period like cramps and brownish spotting.is this normal?

1 doctor answer
Dr. Robert Kwok
32 years experience Pediatrics
May be normal: Taking Plan B (or any other emergency contraceptive pill) can alter the timing of the current cycle and of the upcoming cycle. One should check a home urine pregnancy 3 weeks after taking Plan B, to make sure one is not pregnant. Pregnancy tests are sold in stores everywhere. Also, if having sex, one should be sure to use good contraception all the time, so that Plan B is not needed in the future.
Answered on Jun 7, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 16-year-old female asked:
Dr. Charles Whiting
26 years experience Obstetrics and Gynecology
Yes: Yes. Cramping and spotting are common side-effects after taking Plan B
A female asked:
Dr. Robert Kwok
32 years experience Pediatrics
Maybe, but...: Many women have occasional variation of their mucus discharge, some spotting between periods, a heavier period, a lighter period, a longer or shorter ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Vahe Yetimyan
50 years experience General Practice
Spotting cervix.: Could be infection, trauma to the cervix or hormonal problem.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month